2 x 20 Caps Nurofen Zavance Ibuprofen 200mg Pain Relief Liquid Capsules

Nurofen Zavance is effective in the temporary relief of pain and/or inflammation associated with headaches, dental pain, period pain, arthritis, aches and pains associated with the common cold and flu, backache, sinus muscular and rheumatic pain. It also helps to reduce fever.

Features:

  • Nurofen Zavance 200mg Liquid Capsules
  • Total package contents: 2 x 20 capsules = 40
  • Absorbed faster as standard Nurofen
  • Liquid capsules for faster relief
  • Reduces pain and provides temporary relief for:
    • Headaches
    • Migraines
    • Tension headaches
    • Muscular pain 
    • Cold and flu symptoms
    • Period pain
    • Dental pain
    • Sinus pain
    • Back pain
    • Arthritic pain
    • Reduces fever
  • Capsule Expiry Date: 28/02/2022
  • ARTG: 163477

Active Ingredients:

  • Ibuprofen 200 mg

Warnings:

  • Always read the label
  • Use only as directed. Incorrect use could be harmful. If symptoms persist consult your healthcare professional
  • Contains ibuprofen
  • Do not take if you have a stomach ulcer or other stomach, kidney or heart problems
Product Reviews

4.5

5 Star
281
4 Star
43
3 Star
6
2 Star
4
1 Star
3

25 August 2020

Great

Was this helpful? YesNo

12 August 2020

Great price

Was this helpful? YesNo

21 July 2020

Cheap option for larger amounts

Was this helpful? YesNo

14 April 2020

Everything has arrived on time and was great

Was this helpful? YesNo

25 February 2020

Love Nurofens and such a good buy x 2 packs for $10.

Was this helpful? YesNo